Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 17, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Apr 28, 2021, 11:39 AM CDT for Hughes County, Oklahoma. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 11:39 AM CDT (16:39 UTC)
- Expired
- Apr 28, 2021, 2:07 PM CDT
- In force
- 2 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Hughes County, OK
The radar
The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River near Calvin (CLVO2). The gauge peaked at 21.40 ft at Apr 28, 2021, 5:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07231500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
452
WGUS84 KOUN 281639
FLSOUN
Flood Advisory
National Weather Service Norman OK
1139 AM CDT Wed Apr 28 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Canadian River near Calvin affecting Hughes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC063-290445-
/O.NEW.KOUN.FL.Y.0017.210428T1639Z-210429T1200Z/
/CLVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1139 AM CDT Wed Apr 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River near Calvin.
* From this morning to Thursday morning.
* At 11:00 AM CDT Wednesday the stage was 17.9 feet.
* Action stage is 18.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
18.7 feet this afternoon.
* Impact...At 19.0 feet, Croplands... pastures... oilfields... and
local roads may sustain shallow overflows. Upstream areas along
the river in northern Pontotoc... southern Seminole... and west
central Hughes counties are covered before the areas near Calvin.
Downstream areas in eastern Hughes County are affected hours later.
&&
LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
3504 9598 3490 9620
$$
SK1 follow-up statement
171
WGUS84 KOUN 281907
FLSOUN
Flood Advisory
National Weather Service Norman OK
207 PM CDT Wed Apr 28 2021
...The Flood Advisory is replaced with a River Flood Warning for the
following rivers in Oklahoma...
Canadian River near Calvin affecting Hughes County.
OKC063-282015-
/O.CAN.KOUN.FL.Y.0017.000000T0000Z-210428T1907Z/
/CLVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
207 PM CDT Wed Apr 28 2021
...The Flood Advisory for the Canadian River near Calvin has been
replaced...
The Flood Advisory is replaced by a river flood warning for
the Canadian River near Calvin.
* At 1:00 PM CDT Wednesday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
20.5 feet this evening. It will then fall below flood stage late
this evening.
&&
LAT...LON 3483 9649 3494 9649 3508 9627 3520 9598
3504 9598 3490 9620
$$
SKWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 28, 6:33 AM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Apr 28, 6:33 AM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 AM CDT Wed Apr 28 2021
...New AVIATION, UPPER AIR...
.SHORT TERM...
(Today and tonight)
Issued at 343 AM CDT Wed Apr 28 2021
The overall synoptic pattern has not changed from yesterday with
a broad, slow-moving upper-level low across the southwest U.S. and
attendant southwest flow downstream across the Southern Plains.
As one of round convection moves eastward, isentropic ascent
downstream from the aforementioned low has resulted in another
round of convection that has developed across northwest Texas into
southwest Oklahoma.
Transient, low-topped supercell structures have been occasionally
seen with the convection tonight (characteristic of a more
tropical air mass). With continued moderate low-level wind (0-1 km
shear of ~25 to 30 knots), low LCLs, and a rather moist
environment, occasional low-level circulations with an attendant
tornado threat remain possible this morning. In addition, flash
flooding will likely occur in some locations as convection trains
over areas that already received significant rainfall.
This area of convection is expected to gradually shift to the
northeast this morning as the low-level jet weakens and shifts
slightly to the east. Similar to yesterday, the amount of recovery
and attendant buoyancy will be critical on the magnitude of
afternoon/evening severe convection. Currently, it appears the
most likely area for recovery for severe thunderstorms will be
across western north Texas into southwest Oklahoma and perhaps
into central Oklahoma.
The synoptic front (which is expected to move into northwest
Oklahoma this morning) and any remnant boundaries from the earlier
convection should serve as a focus for redevelopment. Current
indications are the synoptic front should be in close proximity to
I-44 by late afternoon. Similar to yesterday, mesoscale trends
will have to be monitored carefully today (e.g., if the surface
front is farther southeast or northeast than forecast, that would
shift the greater risk of severe weather).
In addition to severe thunderstorms with all potential hazards,
heavy rainfall/flooding will continue to be a hazard. Opted to
remove Kay County from ongoing Flood Watch given the trends that
the more significant rainfall should stay the southeast. It would
not be surprising if additional counties in north central Oklahoma
could be canceled early later today.
Mahale
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 343 AM CDT Wed Apr 28 2021
Rain should end on Thursday as the cold front accelerates
southeastward in response to trough digging across the Midwest.
The trend is for the upper-level low that affected us today to
cutoff across southwest Texas. The uncertainty is when will the
low finally move eastward and affect our weather. Currently, most
guidance would suggest the low will eventually eject to the
northeast into the Southern Plains on Sunday. This should temper
the warmup some (notably across the eastern half of the area) and
also result in a chance for showers--especially across southeast
Oklahoma.
The next chance of rain still looks to be around Tuesday of next
week as a trough and attendant cold front approaches the Plains.
Mahale
&&
.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Wed Apr 28 2021
An area of showers and thunderstorms will continue to move to the
northeast this morning. A break in convection is expected late
morning into the early afternoon before additional showers and
thunderstorms develop this afternoon/evening as a cold front
moves through the area. Convection is most likely to affect KSPS,
KLAW, and KOKC/KOUN.
MVFR to occasionally IFR ceilings/visibilities are expected with
any convection. Some thunderstorms may be strong to severe with
gusty, chaotic winds.
Winds will shift from the south/southeast to the north as the
cold front moves through.
Mahale
&&
.UPPER AIR...
Issued at 633 AM CDT Wed Apr 28 2021
No upper air flight will occur this morning due to ongoing
weather. An upper air flight may occur early this afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 58 70 51 / 90 60 30 10
Hobart OK 77 55 70 48 / 80 40 30 10
Wichita Falls TX 79 59 71 52 / 90 70 40 30
Gage OK 75 50 72 43 / 30 30 10 10
Ponca City OK 77 57 73 48 / 80 70 20 10
Durant OK 81 63 73 55 / 80 100 70 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
037>048-050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
SHORT TERM...10
LONG TERM....10
AVIATION...10Hazardous weather outlook, Apr 28, 4:06 AM CDT, 7 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 406 AM CDT Wed Apr 28 2021 OKZ004>048-050>052-TXZ083>090-290915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 406 AM CDT Wed Apr 28 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Thunderstorms are expected this morning, primarily southeast of I-44. The primary hazard from the most intense storms are gusty winds and brief tornadoes. Additional thunderstorms are expected to redevelop this afternoon into the evening, especially along and southeast of I-44. Large hail and gusty winds are possible. There is also a low tornado risk. .Heavy Rainfall and Flooding... Heavy rainfall could result in flash flooding across portions of central and southern Oklahoma and western north Texas through tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms should exit the area Thursday morning. Additional thunderstorms are possible late Monday into Tuesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Apr 28, 8:47 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
847 AM CDT Wed Apr 28 2021
OKZ042-281415-
Pontotoc OK-
847 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR central Pontotoc County Until 915
AM CDT...
AT 845 AM CDT, a strong thunderstorm was located near Fitzhugh,
moving northeast at 30 MPH. Weak rotation is also indicated with
this storm.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
LAT...LON 3476 9644 3465 9686 3471 9691 3491 9665
3490 9664 3490 9659
TIME...MOT...LOC 1345Z 235DEG 26KT 3471 9682
MADSpecial weather statement, Apr 28, 8:56 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
856 AM CDT Wed Apr 28 2021
OKZ032-042-281430-
Pontotoc OK-Hughes OK-
856 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pontotoc and central
Hughes Counties Until 930 AM CDT...
AT 854 AM CDT, a strong thunderstorm was located near Atwood, moving
northeast at 25 MPH. Weak rotation is also indicated with this storm.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
LAT...LON 3505 9607 3505 9609 3496 9609 3483 9637
3489 9646 3520 9623 3507 9606
TIME...MOT...LOC 1354Z 224DEG 21KT 3491 9635
MADLocal storm report, Apr 28, 11:11 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLASH FLOOD 1 NE ADA 34.79N 96.65W
04/28/2021 PONTOTOC OK TRAINED SPOTTER
SPOTTER REPORTED 6-12 INCHES OF STANDING
WATER WITH WATER RUSHING INTO SOME HOMES.
&&
RCBLocal storm report, Apr 28, 11:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 2 ENE ADA 34.79N 96.63W
04/28/2021 PONTOTOC OK TRAINED SPOTTER
LAKE IN THE PARK ON THE SOUTHEAST SIDE OF
ADA IS 8-12 INCHES OVER THE BANK.
&&
RCBLocal storm report, Apr 28, 11:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD ADA 34.78N 96.66W
04/28/2021 PONTOTOC OK PUBLIC
VIDEOS/PICTURES ON TWITTER OF WATER RUSHING
OVER STREETS/BRIDGES IN ADA. TIME WAS
DOCUMENTED AT THE TIME OF THE TWEET.
&&
RCBLocal storm report, Apr 28, 11:23 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 S ADA 34.76N 96.66W
04/28/2021 PONTOTOC OK PUBLIC
REPORT FROM MPING: HOMES OR BUILDINGS FILLED
WITH WATER.
&&
RCBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 27, 7:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Apr 27, 8:46 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 27, 9:01 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 27, 9:55 PM CDT | Special Weather Statement | OUN | Stephens | 50 min |
| Apr 27, 10:35 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 27, 10:46 PM CDT | Special Weather Statement | OUN | McClain | 44 min |
| Apr 27, 11:05 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 25 min |
| Apr 27, 11:24 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 36 min |
| Apr 27, 11:41 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Apr 27, 11:42 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 26 min |
| Apr 27, 11:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 17 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| Apr 28, 12:27 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, McClain, Murray, Stephens | 3 hr |
| Apr 28, 12:47 AM CDT | Flash Flood Warning | OUN | Garvin | 8 hr |
| Apr 28, 12:59 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie, Seminole | 4 hr |
| Apr 28, 1:31 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| Apr 28, 1:40 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Apr 28, 1:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Apr 28, 3:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Jefferson, Murray, Stephens | 6 hr |
| Apr 28, 3:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| Apr 28, 3:56 AM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Apr 28, 4:09 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| Apr 28, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 35 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Apr 28, 5:05 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 28, 5:09 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| Apr 28, 5:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Apr 28, 6:19 AM CDT | River Flood Advisory | OUN | Carter, Garvin, Murray | 4 hr |
| Apr 28, 6:33 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| Apr 28, 8:02 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| Apr 28, 8:15 AM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Apr 28, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 27 min |
| Apr 28, 8:47 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Apr 28, 8:48 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Apr 28, 8:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Apr 28, 9:03 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, McClain, Murray, Stephens | 117 min |
| Apr 28, 9:14 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:16 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:53 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 35 hr |
| Apr 28, 9:56 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 13 hr |
| Apr 28, 9:59 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 3 hr |
| Apr 28, 10:46 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 4 hr |
| Apr 28, 11:01 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Apr 28, 11:43 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 28, 11:59 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 31 min |
| Apr 28, 12:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 1:20 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Apr 28, 1:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 28, 1:31 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Apr 28, 1:45 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 28, 2:07 PM CDT | River Flood Warning | OUN | Hughes | 9 hr |
| Apr 28, 2:22 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 28, 2:38 PM CDT | Special Weather Statement | OUN | Canadian | 22 min |
| Apr 28, 2:46 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Apr 28, 3:17 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 28, 3:22 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Apr 28, 3:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| Apr 28, 3:54 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 31 hr |
| Apr 28, 3:56 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Apr 28, 4:19 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 28, 4:21 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Apr 28, 4:23 PM CDT | Special Weather Statement | OUN | Logan, Noble | 37 min |
| Apr 28, 4:48 PM CDT | Special Weather Statement | OUN | Grady | 42 min |
| Apr 28, 4:56 PM CDT | Areal Flood Advisory | OUN | Noble | 3 hr |
| Apr 28, 5:01 PM CDT | Special Weather Statement | OUN | Noble | 44 min |
| Apr 28, 5:23 PM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 28, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 24 min |
| Apr 28, 5:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Apr 28, 6:02 PM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| Apr 28, 6:26 PM CDT | Special Weather Statement | OUN | Washita | 49 min |
| Apr 28, 6:59 PM CDT | Special Weather Statement | OUN | Caddo | 46 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.